MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Headache (1880)
Date of Event 11/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-18- user has high glucose value.(b)(4).Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for hi reading accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling head pressure.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the living room.During the call on (b)(6) 2017, a back to back blood test was performed non-fasting by the customer and produced test results of 494 and 420mg/dl using true track meter.The test strip lot manufacturer's expiration date is 06/21/2019 and open vial date is 2 weeks ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result 1 :102mg/dl date:(b)(6) 2017 time:08:33pm fasting, result 2 :hi date: (b)(6) 2017 time:08:14am fasting, result 3 :479mg/dl date:(b)(6) 2017 time:12:01pm fasting, result 4 :hi date:(b)(6) 2017 time:10:10pm fasting, result 5 :hi date:(b)(6) 2017 time:10:08pm fasting.Customer is unsure of range.She states her sugar is as high as 400mg/dl fasting.Customer called in states the meter is reading hi.She is unsure what her a1c.Customer denies the need for medical attention at the time of call.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7138259
Report Number1000113657-2017-02094
Device Sequence Number13678673
Product Code NBW
UDI-Device Identifier00010939755339
UDI-Public(01)00010939755339
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2017
Initial Report FDA Received Date12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1